How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8382
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I am beginning to lose my balance when walking. Im not dizzy,

Customer Question

I am beginning to lose my balance when walking. I'm not dizzy, my heads not spinning. No problems, just keep loosing my balance. Sometimes it seems as i am walking sideways.I will soon be 65 yrs, old and my Dr. said it was from old age. I don't consider my age OLD!! lol I recently started a new medication, and that was why I was at Dr. for a follow up visit after starting the new med. My med is Cymbalta 10 mg.The main reason I wanted this drug was for (fibromyalgia) pain, which has worked wonderfully for me.The other drugs I take are Atenelol. Lisinopril,(blood pressure). I take wellbutrin w/cymbalta.I take Lorazepam, when needed.I also take 800 mg. Ibuprofen, 2 times a day.Also, this may or maynot have anything to do with my balance. but my hearing is getting awful.Some times I hear you but don't understand the words. or vice/versa.If you get my attention before you speak, it helps.My eyesight is getting much worse, I have glasses for up close reading and can't read much, now. I blame my computer for that, I am on it too much. Thanks XXXXX
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Hasan replied 5 years ago.



Thanks for your question.


Any CT/MRI of brain done?

Any hearing test done?

Do you have ear ringing?



Customer: replied 5 years ago.
CTMRI NO Hearing test 5 or 6 yrs. ago ears ringing no
Expert:  Dr. Hasan replied 5 years ago.

Thanks for your reply.


First of all i donot agree with your doctor that its because of old age.


It can be either related to your ears or heart or brain.


Ear is more likely because of hearing issue. Ear usually causes spinning but few ear problems like acoustic neuromas causes this unsteady feeling. Cerebellar lesions can also cause this. Last but not the least Cymbalta itself a big cause of this feeling and that is most likely in your case.


Such problems needs investigations after a detailed examination to get a diagnosis and i suggest you should see a neurologist for this.


Hearing tests and brain MRI is mandatory. EKG should also be done.


If everything comes ok then we can blame cymbalta.


Donot worry, you are too young to have this all :) so get yourself investigated.



I hope this helps you.


Please feel free for any query.


Please click ACCEPT if i have answered your question.




Dr Hasan

Dr. Hasan and 4 other Health Specialists are ready to help you
Customer: replied 5 years ago.
I messed up, how can I get to next page w/out clicking Accept answer again.. Im sorry.
Expert:  Dr. Hasan replied 5 years ago.
you want to ask anything else, if you want you can just ask here, without clicking accept